MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION TACROLIMUS FLEX; ENZYME IMMUNOASSAY, TRACROLIMUS

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION TACROLIMUS FLEX; ENZYME IMMUNOASSAY, TRACROLIMUS
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding an erroneously depressed tacrolimus (tac) patient sample result obtained on a dimension exl 200 integrated chemistry system.Siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos evaluated the information provided by the customer and the available instrument data.Quality control (qc) recovery was within the customer¿s acceptable ranges.The instrument nor the assay caused or contributed to the event.The cause of the event is consistent with a sample integrity issue.The customer stated the issue was resolved and no other discordant results were reported.The customer is operational.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens an erroneously depressed tacrolimus (tac) result was obtained on one (1) patient sample on a dimension exl 200 integrated chemistry system.The erroneously depressed result was not reported to the physician.The same sample was reprocessed for tacrolimus (tac) on the same system two additional times: both times recovering higher than the initial result.One of the higher results was reported, as the correct result, to the physician.There are no known reports of patient intervention or adverse health consequences due to erroneously depressed tacrolimus (tac) result.

Brand Name
DIMENSION TACROLIMUS FLEX
Common Device Name
ENZYME IMMUNOASSAY, TRACROLIMUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration #2517506
newark DE 19714 6101
Manufacturer Contact
christopher aebig
500 gbc drive
newark, DE 19714-6101
9144153450
MDR Report Key25491122
Report Number2517506-2026-00099
Device Sequence Number15933179
Product Code MLM
UDI-Device Identifier00842768035425
UDI-Public(01)00842768035425(10)GA6316(17)261112
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10700795
Device Lot NumberGA6316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown